# SDR SWAA2019051332566

- Difficulty date: March 26, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 55,872 hours, 32,689 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651618
- Part serial: 001346
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER BEAM AROUND THE INBOARD HOLE RADIUS CRACKED.  R&R LOWER BEAM PER RO.
